Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to conceive, delayed periods. Taking lisinopril. Negative pregnancy tests. Causes for delay?

I recently started taking lisinopril and was also trying to conceive. I am now 5 days late on my cycle and have taken 2 pregnancy tests via urine ... both were negative. Would the lisinopril cause my cycle to be late or the hormone level in my urine to be inaccurate? Have been trying to get an order for blood work, not sure if I should be worried.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

The lisinopril have nothing to do with the pregnancy test. the periods can have a normal delay upto a week. the urine pregnancy test becomes positive after 2 weeks of conception. a more specific and confirmatory test Beta HCG can be carried out through blood which becomes positive right after the first day of pregnancy

Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor